Potassium level is up and down for 3 months now,it started when i was taking simvastatin for 1month for my choles serum,i didnt eat well coz i was afraid of my choles. I exercised too much w/o proper meal at the same time taking simvastatin,checked with neurologist then my potassium is 3.2 mmol/l ,next lab was normal 4.1, then 4.2 again,i stopped simvastatin,then cramping stop too..eating proper meal as my choles now normal,but till now easily get tired then dizziness will follow,i keep drinking energy drinks with potassium 11mg..is it ok to drink it everyday?is it normal that recovering from potassium deficiency is very slow? Thank you and looking forward to hear any advise...
Welcome to ehealthforum,
Continue to monitor your potassium levels to have your potassium intake dose titrated accordingly for better control. Be in regular follow-up with your treating doctor. Consider visiting a dietician or a nutritionist to chart out proper balanced diet plan to serve your medical needs.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Blood Disorders , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.